Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Year: 2010  |  Volume: 97  |  Issue: 3  |  Page No.: 585 - 601

A class of grouped Brunk estimators and penalized spline estimators for monotone regression

X Wang and J. Shen    


We study a class of monotone univariate regression estimators. We use B-splines to approximate an underlying regression function and estimate spline coefficients based on grouped data. We investigate asymptotic properties of two monotone estimators: a grouped Brunk estimator and a penalized monotone estimator. These estimators are consistent at the boundary and their mean square errors achieve optimal convergence rates under suitable assumptions of the true regression function. Asymptotic distributions are developed and are shown to be independent of spline degrees and the number of knots. Simulation results and car data illustrate performance of the proposed estimators.

View Fulltext    |   Related Articles   |   Back
  Related Articles

No Article Found
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility